Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Totally real minimal immersions of $ n$-dimensional real space forms into $ n$-dimensional complex space forms


Author: Norio Ejiri
Journal: Proc. Amer. Math. Soc. 84 (1982), 243-246
MSC: Primary 53C42; Secondary 53C40
MathSciNet review: 637177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ n$-dimensional totally real minimal submanifolds of constant sectional curvature in $ n$-dimensional complex space forms are totally geodesic or flat.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C40

Retrieve articles in all journals with MSC: 53C42, 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0637177-8
Keywords: Totally real submanifold, minimal submanifold
Article copyright: © Copyright 1982 American Mathematical Society